# SDR DXTA200802818

- Difficulty date: January 31, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N919QS
- Make and model: Cessna 750
- Aircraft serial: 7500224
- Aircraft time: 4,605 hours, 2,767 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Resolver
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 15 DEGREES, PUSHED RESET BUTTON AND FLAPS REMAINED FAILED.  FOUND BITES 1, 2 AND 9 ILLUMINATED. RESET CONTROLLER, FLAPS WORKED NORMALLY. TROUBLESHOT FEEDBACK SYS RT FLAP RESOLVER OUT OF ADJUSTMENT. RIGGED RT RESOLVER TO MATCH LT RESOLVER FOR ZERO VOLTAGE DIFFERENCE. ELECTRICAL RIG CHECK OF RESOLVERS FOUND NORMAL. OPS CHECK OF FLAPS, NORMAL. WORK DONE IAW MM CH 27-50-00.
